# SDR VNAA9611002

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Birdstrike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, FLEW THROUGH A FLOCK OF BIRDS, HEARD 3 STRIKES.  RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BIRD STRIKE AND OVERWEIGHT LANDING INSPECTION.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
